# SDR QXEA200400068

- Difficulty date: January 26, 2004
- Submitted: January 28, 2004
- Operation: Air carrier
- Aircraft: N601QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10009
- Aircraft time: 5,334 hours, 4,205 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Cartridge
- Part number: P93A25602
- Part serial: 20034
- Condition: Failed
- Location: Fuel Pump
- Part time: 5,275 hours, 4,168 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

CREW RETURNED TO GATE.  RECEIVED A  CROSS FLOW PUMP CAUTION MESSAGE WITH ASSOCIATED CROSS FLOW PUMP FAIL INDICATIONS ON THE OVERHEAD PANEL.  MAINTENANCE INSPECTED THE SYSTEM AND REPLACED THE CROSS FLOW PUMP.  THE OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
